Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Periodic orbits for the planar Newtonian three-body problem coming from the elliptic restricted three-body problems


Authors: Jaume Llibre and Donald G. Saari
Journal: Trans. Amer. Math. Soc. 347 (1995), 3017-3030
MSC: Primary 70F07; Secondary 34C25, 70F15
MathSciNet review: 1297534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Through the introduction of a new coordinate system followed by a Poincaré compactification, a new relationship is developed to connect the planar three-body problem with the various planar restricted three-body systems. This framework is further used to develop new conditions for the continuation of symmetric periodic orbits from elliptic restricted systems to the full planar three-body problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 34C25, 70F15

Retrieve articles in all journals with MSC: 70F07, 34C25, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1297534-X
PII: S 0002-9947(1995)1297534-X
Keywords: Periodic orbits, three-body problem, restricted problem
Article copyright: © Copyright 1995 American Mathematical Society